# SDR 99ZZZX414

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N537AL
- Make and model: Bell 407
- Aircraft serial: 53230
- Engine: Allsn 250C47B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bolt
- Part number: MS2007317
- Condition: Stretched
- Location: Bleed Valve
- Part time: 496 hours
- Component: 23005366
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF ENGINE FOR METAL, CHECKED BOLT TIGHTNESS BY MOVING COVER AND BODY ASSY.  ACTUAL TORQUE ON BOLTS WAS ONLY 15 INCHES/POUNDS.  THREE EACH BLEED VALVE COVER BOLTS WERE NOT TORQUED TO SPECS FROM FACTORY OR BOLTS ARE STRETCHING AFTER ASSEMBLY AND TORQUING.
